Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


neuropathy?
Jul 25, 2006

i just had to go to the er the other night and am not satified with what i heard. i have been positive since 97 and am currently on reyataz, zerit, and epivir about one week ago i started having major pain in my feet and ankles and it is getting worse. i also started a job about three weeks ago which requires me to stand for six hours i am very active any ways (a normal kickball game in the evening with our kids is a ritual, plus hiking mountains swimming, etc.) he said it might be skeletal/muscular and it could be neuropathy please tell me what your opinion is. he put me on lidoderm patches and anaprox which is doing nothing to help the pain what should i do

Response from Dr. Henry

Zerit (D4T) can cause peripheral neuropathy though it generally is not acute and involves more the toes/botttoms of feet initially. Recent stresses due to job change can trigger plantar fasciitis or other foot conditions which can cause pain like you are describing. Your HIV doc plus a neurologist or podiatrist needs to evaluate further to sort out the most likely cause. KH



Previous
Syphillis and HIV
Next
Broken line on port

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement